Publications of Alexey Agaltsov

Journal Article (3)

Journal Article
Agaltsov, A.; Hohage , T.; Novikov, R. G.: Global uniqueness in a passive inverse problem of helioseismology. Inverse Problems 36 (5), 055004 (2020)
Journal Article
Agaltsov, A.; Hohage, T.; Novikov, R. G.: An iterative approach to monochromatic phaseless inverse scattering. Inverse Problems 35 (2), 024001 (2019)
Journal Article
Agaltsov, A.; Novikov , R. G.: Examples of solution of the inverse scattering problem and the equations of the Novikov–Veselov hierarchy from the scattering data of point potentials. Russian Mathematical Surveys 74 (3), pp. 373 - 386 (2019)
Go to Editor View